MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-70
Medical Device Problem Codes High impedance (1291); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: brand name: linear 3-6.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: 7074626.Brand name: linear 3-6.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: 7078180.Brand name: linear 3-6.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: 7079377.
 
Event or Problem Description
It was reported that the patient experienced a motor vehicle accident and subsequently the spinal cord stimulation (scs) leads migrated.In addition, one of the patients leads displayed high impedances, although it is uncertain when this impedance first presented.The patient underwent a revision procedure in which the leads were repositioned.No devices were implanted or explanted.It was noted that postoperatively the high impedances remained, and it is uncertain if it impacted the patients therapy.No further information can be obtained.The patient was doing well postoperatively.

Brand Name
LINEAR 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20185961
Report Number3006630150-2024-06020
Device Sequence Number15544720
Product Code LGW
UDI-Device Identifier08714729789567
UDI-Public08714729789567
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2025
Device Model NumberSC-2366-70
Device Catalogue NumberSC-2366-70
Device Lot Number7074799
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/10/2024
Date Device Manufactured04/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale